| Catalog Number |
4100110000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device was received.Additional information 1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failure: overheating of device.- 1 event had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 1 event for the failure: overheating of device.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99180.Supplemental rationale.Corrected data: b5, h6, h11.1 previously reported events were included in this follow-up record.Product return status.1 device was received.Evaluation findings (results/components).1 device: no device problem found / part/component/sub-assembly term not applicable.Product disposition.1 device: scrapped by stryker.